Found: 13 resources


Narrow your search

Resource type

article (13)


Language

English (13)


Year
From To Submit

2022 (1)

2021 (3)

2020 (2)

2019 (2)

2018 (2)

More...
Listing 1 - 10 of 13
<<
Page
of 2
Sort by

On Differential Sandwich Results For Analytic Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 1, Pages Math Page 96-101

Certain Classes of Univalent Functions Associated With Deferential Operator

Engineering and Technology Journal, 2017, Volume 35, Issue 2 Part (B) Scientific, Pages 173-177

On Differential Sandwich Theorems of Meromorphic Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math 8-15

Coefficient Estimates for Subclasses of Bi-Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math 20-26

On Sandwich Theorems for Certain Univalent Functions Defined by a New operator

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 2, Pages Math Page 72-80

Differential Sandwich Theorems for Univalent Functions Involving a Differential Operator

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2020, Volume 12, Issue 1, Pages Math Page 108-119

Listing 1 - 10 of 13
<<
Page
of 2
Sort by